MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM ROLLER PUMP (PART OF QUANTUM PUMP CONSOLE); HEART LUNG MACHINE

SPECTRUM MEDICAL LIMITED QUANTUM ROLLER PUMP (PART OF QUANTUM PUMP CONSOLE); HEART LUNG MACHINE
Model Number QRP8
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
User reported that during bypass, arterial roller pump began briefly stopping and restarting without any error messages or alarms.The perfusionist chose to continue bypass with pump, behaviour stopped occurring around 30 minutes before bypass was ended.Pump was inspected immediately after case.Pump was run at max rpm, with and without tubing, and with and without external power.Sap cable was manipulated, roller head was turned to both stops, and lid was pushed and open/closed.Error was not reproducible.Outer case was inspected for damage, none found.Case was removed and ground clips inspected and appeared to be making contact.
 
Additional Manufacturer Narrative
Conclusion awaiting results of investigation.

Brand Name
QUANTUM ROLLER PUMP (PART OF QUANTUM PUMP CONSOLE)
Common Device Name
HEART LUNG MACHINE
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key20210965
Report Number3006073153-2024-00061
Device Sequence Number18093127
Product Code DTQ
UDI-Device Identifier05060434420770
UDI-Public05060434420770
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP8
Device Catalogue Number51-000008-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown